Functional Analysis

[1] Toeplitz operators with piecewise continuous symbols on the Hardy space H1

Santeri Miihkinen Åbo Akademi University Jani Virtanen University of Reading

Functional Analysis mathscidoc:1912.43045

Arkiv for Matematik, 57, (2), 429 – 435, 2019
[ Download ] [ 2019-12-04 14:21:39 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A breakdown of injectivity for weighted ray transforms in multidimensions

Fedor Goncharov CMAP, CNRS, Ecole Polytechnique, Institut Polytechnique de Paris Roman Novikov CMAP, CNRS, Ecole Polytechnique, Institut Polytechnique de Paris

Functional Analysis mathscidoc:1912.43041

Arkiv for Matematik, 57, (2), 333 – 371, 2019
[ Download ] [ 2019-12-04 14:01:19 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the infinite-dimensional moment problem

Konrad Schmüdgen Universität Leipzig

Functional Analysis mathscidoc:1912.43025

Arkiv for Matematik, 56, (2), 441-459
[ Download ] [ 2019-12-04 10:47:10 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Uniformly local spaces and refinements of the classical Sobolev embedding theorems

Patrick J. Rabier University of Pittsburgh

Functional Analysis mathscidoc:1912.43024

Arkiv for Matematik, 56, (2), 409-440, 2018
[ Download ] [ 2019-12-04 10:43:55 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The variation of the maximal function of a radial function

Hannes Luiro University of Jyväskylä

Functional Analysis mathscidoc:1912.43009

Arkiv for Matematik, 56, (1), 147-161, 2018
[ Download ] [ 2019-12-04 09:46:08 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Strong property (T) for higher-rank lattices

Mikael de la Salle École Normale Supérieure de Lyon

Functional Analysis mathscidoc:1911.43044

Acta Mathematica, 223, (1), 151 – 193, 2019
[ Download ] [ 2019-11-28 15:54:12 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the structure of band edges of 2-dimensional periodic elliptic operators

Nikolay Filonov Steklov Mathematical Institute Ilya Kachkovskiy Michigan State University

Functional Analysis mathscidoc:1911.43025

Acta Mathematica, 221, (1), 59 – 80, 2018
[ Download ] [ 2019-11-28 11:29:14 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Bernstein- and Markov-type inequalities for rational functions

Sergei Kalmykov Shanghai Jiao Tong University Béla Nagy University of Szeged Vilmos Totik University of Szeged

Functional Analysis mathscidoc:1911.43014

Acta Mathematica, 219, (1), 21 – 63, 2017
[ Download ] [ 2019-11-26 15:59:47 uploaded by actaadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Variational characterization for the planar dual Minkowski problem

Yong Huang Hunan University Yongsheng Jiang Zhongnan University of Economics andLaw

Functional Analysis mathscidoc:1911.12001

Journal of Functional Analysis, 277, (7), 2209-2236, 2019
[ Download ] [ 2019-11-25 13:57:08 uploaded by YHuang ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Monotonicity and circular cone monotonicity associated with circular cones

Jinchuan Zhou Jein-Shan Chen

Functional Analysis mathscidoc:1910.43928

Set-Valued and Variational Analysis, 25, (2), 211-232, 2017.6
[ Download ] [ 2019-10-20 22:50:49 uploaded by Jein_Shan_Chen ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] SOC-monotone and SOC-convex functions vs. matrix-monotone and matrix-convex functions

Shaohua Pan Yungyen Chiang Jein-Shan Chen

Functional Analysis mathscidoc:1910.43927

Linear Algebra and its Applications, 437, (5), 1264-1284, 2012.9
[ Download ] [ 2019-10-20 22:50:30 uploaded by Jein_Shan_Chen ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A merit function method for infinite-dimensional SOCCPs

Yungyen Chiang Shaohua Pan Jein-Shan Chen

Functional Analysis mathscidoc:1910.43911

Journal of Mathematical Analysis and Applications, 383, (1), 159-178, 2011.11
[ Download ] [ 2019-10-20 22:45:44 uploaded by Jein_Shan_Chen ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The No Trade Principle and the Characterization of Compact Beliefs

Man-Chung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43784

[ Download ] [ 2019-10-20 21:41:20 uploaded by Ngai_Ching_Wong ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Disjointness preserving linear operators of wiener ring

Ngai-Ching Wong NGAI-CHING WONG

Functional Analysis mathscidoc:1910.43777

2006.1
[ Download ] [ 2019-10-20 21:39:02 uploaded by Ngai_Ching_Wong ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Operator Ideals Arising from Generating Sequences

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43773

673-689, 2012
[ Download ] [ 2019-10-20 21:36:05 uploaded by Ngai_Ching_Wong ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Rank preserving in integral extensions of commutative c^*-algebras

Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43772

Taiwanese Journal of Mathematics, 16, (2), 545-553, 2012
[ Download ] [ 2019-10-20 21:35:47 uploaded by Ngai_Ching_Wong ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Superimposed optimization methods for the mixed equilibrium problem and variational inclusion

Yonghong Yao Yeong-Cheng Liou Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43771

Journal of Global Optimization, 57, (3), 935-950, 2013.11
[ Download ] [ 2019-10-20 21:35:30 uploaded by Ngai_Ching_Wong ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces

Lai-Jiu Lin Ngai-Ching Wong Zenn-Tsuen Yu

Functional Analysis mathscidoc:1910.43751

Proceedings of the American Mathematical Society, 133, (11), 3421-3427, 2005
[ Download ] [ 2019-10-20 21:29:28 uploaded by Ngai_Ching_Wong ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Power compact disjointness preserving operators on continuous functions

Ying-Fen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43750

Irish Math. Soc. Bull, 55, 11-18, 2005.5
[ Download ] [ 2019-10-20 21:29:09 uploaded by Ngai_Ching_Wong ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] A Murrayvon Neumann Type Classification of <i>C</i>*-algebras

Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43738

369-395, 2015
[ Download ] [ 2019-10-20 21:24:38 uploaded by Ngai_Ching_Wong ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Isometries of real Hilbert C-modules

Ming-Hsiu Hsu Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43735

Journal of Mathematical Analysis and Applications, 438, (2), 807-827, 2016.6
[ Download ] [ 2019-10-20 21:23:48 uploaded by Ngai_Ching_Wong ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] On the solution existence of generalized vector quasi-equilibrium problems with discontinuous multifunctions

BT Kien NQ Huy Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43730

Taiwanese Journal of Mathematics, 13, 757-775, 2009
[ Download ] [ 2019-10-20 21:21:58 uploaded by Ngai_Ching_Wong ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Strong convergence theorems by a hybrid extragradient-like approximation method for asymptotically nonexpansive mappings in the intermediate sense in Hilbert spaces

Eskandar Naraghirad Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43728

Journal of Inequalities and Applications, 2011, (1), 119, 2011.12
[ Download ] [ 2019-10-20 21:21:05 uploaded by Ngai_Ching_Wong ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Maps Preserving Schatten-Norms of Convex Combinations

David Li-Wei Kuo Ming-Cheng Tsai Ngai-Ching Wong Jun Zhang

Functional Analysis mathscidoc:1910.43726

Abstract and Applied Analysis, 2014, 2014
[ Download ] [ 2019-10-20 21:20:31 uploaded by Ngai_Ching_Wong ] [ 31 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Regularized hybrid iterative algorithms for triple hierarchical variational inequalities

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43724

Journal of Inequalities and Applications, 2014, (1), 490, 2014.12
[ Download ] [ 2019-10-20 21:20:04 uploaded by Ngai_Ching_Wong ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved